# SDR CA991210072

- Difficulty date: November 12, 1999
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Condition: Leaking
- Location: Rt Spoiler
- Component: Stabilizer Actua
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE, NR1 HYD SYSTEM WAS LOOSING FLUID UP TO 10% FOLLOWING TOUCH DOWN. R/H I/B FLIGHT SPOILER PCU WAS LEAKING BETWEEN TORQUE MOTOR AND VALVE BODY
